# SDR CA991208018

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 51539008C
- Condition: Failed
- Location: Nr 1
- Part time: 14,648 hours
- Component: Lucas
- Stage of operation: TX
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI, THE CREW NOTED THAT THE NR 1 GENERATOR CAUTION LIGHT CAME ON.  AN ELECTRICAL SMELL WAS ALSO EVIDENT IN THE COCKPIT AND CABIN.  MAINTENANCE REPLACED A DEFECTIVE GCU.
